

INTERNATIONAL INSTITUTE FOR CARBON-NEUTRAL ENERGY RESEARCH

-CO₂ MANAGEMENT USING THE EARTH-

I²CNER INTERNATIONAL WORKSHOP CO₂ STORAGE DIVISION

DATE: FRIDAY, JANUARY 31, 2020

TIME: 13:00-17:20 VENUE: I²CNER HALL B

VENUE: I*CINER HALL B			
Time	Speaker	Affiliation	Title
13:00-13:20	Takeshi Tsuji	Kyushu University	Activity of CO ₂ storage division
13:20-13:40	Hiro Nimiya	AIST	Estimation of 3D S-wave velocity model by using ambient noise surfacewave tomography
13:40-14:00	Arata Kioka	Kyushu University	A coupled geochemical and geophysical approach for quantifying CH ₄ deep inside submarine mud volcanoes
14:00-14:20	Tatsunori Ikeda	Kyushu University	Continuous monitoring of seismic velocity in high lateral resolution
20 min	Break		
14:40-15:00	Anna Suzuki	Tohoku University	Characterization of relationships between flow and fracture structures by persistent homology
15:00-15:20	Andri Hendriyana	Kyushu University	Monitoring of induced seismicity due to pore pressure perturbation
15:20-15:40	Chanmaly Chhun	Kyushu University	Pore pressure variation to distinguish between CO ₂ injection induced earthquake and natural earthquake
20 min	Break		
16:00-16:20	Osamu Nishizawa	Kyushu University	Development of a high-pressure cell incorporated into an x-ray CT for insitu simultaneous measurements of seismic velocity and CO ₂ saturation in a porous rock
16:20-16:40	Fei Jiang	Yamaguchi University	An improved empirical model for hydraulic conductance of three-phase flow in pore network modeling
16:40-17:00	Jihui Jia	China University of Petroleum	Molecular dynamics simulation on AOS and IOS at oil-water interface: effect of molecular architecture
17:00-17:20	Yukiko Ozaki	Kyushu University	Persistent homology analysis of pore- configurations in sintered iron during ductile deformation